MathSciNet Relay Station
MathSciNet bibliographic data
MR2031408 (2004k:65008) 65C05 (65D30 68Q25)
Mathé, Peter; Wei, Gang Quasi-Monte Carlo integration over $\Bbb R\sp d$. Math. Comp. 73 (2004), no. 246, 827–841 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement